# SDR AALA202203284964

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 48,407 hours, 23,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 800850600
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROWS 24 AND 25 SEAT EMERGENCY LIGHTS INOPERATIVE.  **SUPPLEMENTAL REPORT FOR AALA202203254964: MAINTENANCE FOUND WIRE AT PIN "C" OF CONNECTOR 7260VC9 BROKEN, RE-PINNED CONNECTOR PER WDM 33-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00  ** (CLOSED)
